Jump to content

Hopkin: Consequences to accidental reinstatement?


Hopkin

Recommended Posts

Hello, during my 4 month taper of luvox (from 100mg to 0mg) I accidedentally took 100mg (my usual dose) instead of the 40mg I was at on that ocassion. I immedtialy continued my subsequent taper of 40mg but I noticed my WD symptoms to aggravate a bit after the accidental 100mg. Now at around 5 months off (stopped in March 2018) I feel about 80% healed except for a newfound sexual dysfunction that occurred right after stopping the ssri. Is this PSSD? And is it attributed to my accidental updose or was it bound to happen regardless. I also feel a tight vice like pressure on my head. Thank you 

Link to comment
  • ChessieCat changed the title to Hopkin: Consequences to accidental reinstatement?
  • Moderator

Hi Hopkin and welcome,

 

We usually recommend just a 10% taper method, based on each successive dose.  So, in tapering over 4 months from 100 mg to 0........you went pretty quickly.

Why taper by 10%

However, with your reporting feeling 80% healed........you may be one of the ones who does manage a quick taper, with only minimal withdrawal symptoms.  Yes.....the vice pressure feeling on your head may be a withdrawal symptom, as well as the PSSD(post serotonin sexual dysfunction).  Hopefully, neither of these symptoms will be unduly prolonged, so try not to obsess, especially at this point in time.  I think that it's much less likely that your one time 100 mg dose is directly responsible  for a symptom that you already had. 

 

I'm going to ask you to do a signature for us.  Please include your history with not only Luvox, but also if you were on any other antidepressant medications, prior to Luvox.

Please put your withdrawal history in a signature

 

If your drug history is very long, the last few years will do. FOR READABILITY, SHORT LINES ARE BEST.

 

  • A list is easier to understand than one or multiple paragraphs
  • Include ALL drugs, doses, and dates (starting and stopping)
  • Any drugs prior to 24 months ago can just be listed with start and stop years
  • Please use actual dates or approximate dates (e.g. mid-June) rather than relative time frames (e.g. 3 months ago)
  • Spell out months (e.g. "January" or "Jan" as 9/1/2016 can be interpreted as 9 Jan 2016 or 1 Sept 2016)
  • Please leave out symptoms and diagnoses

Okie dokie.  And all for now.  This is your main introduction/journal page......and acts as your introduction to the community, a place for you to ask questions regarding your specific situation, as well as to post updates.

 

Love, peace, healing, and growth,

mmt

Edited by manymoretodays

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy